The combinatorial Riemann mapping theorem

James W. Cannon Department of Mathematics, Brigham Young University

TBD mathscidoc:1701.331796

Acta Mathematica, 173, (2), 155-234, 1991.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:23 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Cited by 54 ]
@inproceedings{james1991the,
  title={The combinatorial Riemann mapping theorem},
  author={James W. Cannon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323193585505},
  booktitle={Acta Mathematica},
  volume={173},
  number={2},
  pages={155-234},
  year={1991},
}
James W. Cannon. The combinatorial Riemann mapping theorem. 1991. Vol. 173. In Acta Mathematica. pp.155-234. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323193585505.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved